MAUDE Adverse Event Report: DEGANIA SILICONE, INC JACKSON-PRATT; CATHETER, IRRIGATION

DEGANIA SILICONE, INC JACKSON-PRATT; CATHETER, IRRIGATION
Model Number JP-2190
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
We had an unfortunate situation with the cardinal health jackson-pratt channel drains jp-2190 that we recently ordered.The channel part that goes under the skin, separated from the part that is outside of the skin, therefore causing the channel part to get stuck under the skin and the doctor had to open the area and retrieve the channel part of the drain.
 
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
 
Additional Manufacturer Narrative
The device history record was reviewed and the lot was inspected and released in compliance with all requirements.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported issue.No quality issues were detected during production and inspection.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
JACKSON-PRATT
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
DEGANIA SILICONE, INC
degania bet
1513000
IS 
Manufacturer (Section G)
DEGANIA SILICONE, INC
degania bet
1513000
IS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23710419
Report Number1423537-2025-00489
Device Sequence Number16101029
Product Code GBX
UDI-Device Identifier10885380182457
UDI-Public(01)10885380182457(10)P2434686
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJP-2190
Device Catalogue NumberJP-2190
Device Lot NumberP2434686
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Distributor Facility Aware Date11/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown